Jump to content
Acne.org
  • entries
    6
  • comments
    5
  • views
    3,918

About this blog

A day-by-day journal of my experience while on Accutane. Enjoy!

Entries in this blog

 

Accutane Day 11

I took the 11th pill last night. My face is less red, oily and less breaking out! Hopefully it will just get better from here. But the breakout was pretty bad. I still have it but it doesn't look like im getting any new ones. Although, some of the small bumps turned into little whiteheads when i woke up this morning, so i popped them with my special tweezers lol. Not really having any side effects. But down there.. in my female spot lol, I don't know if it's because I'm supposed to get dry everywhere or what, but it burns when I use the bathroom and sometimes i feel sharp pains in my intestine. But I had my yearly OBGYN appointment yesterday and told the nurse. She gave me a pelvic exam and my results are supposed to be in in a week. But, i'm not worried because I know its probably the accutane causing it. Anyway, things are starting to look up, hopefully! I'll keep you guys posted! Regimen a.m. same Regimen p.m. same

live&learn

live&learn

12/22/2010

 

Accutane Day 9

Well, still very oily, red, and breaking out. Last night I tried washing my face then only applying a very small amount of moisturizer, which helped the oiliness a little. But still woke up with many new small bumps and whiteheads! I start my period in a couple days so that could be a contributing factor to all this (Sorry for those who didn't want to hear that..) I'm hoping this is just a stage though and I will dry up some soon. Anyway, I take my last pill of the first pack tonight. The 10th pill. From what I heard, it won't get better for a good 5 more days. But hey, I'm keeping my head up! No new side effects, most of them have subsided. I will keep you guys posted! p.s. I'd love to hear your experiences with accutane the first few days so I can compare and everything. Thanks! Regimen: a.m.- don't wash at all or.. - wash with CeraVe Foaming Cleanser - Moisturize with Cetaphil Moisturizing Cream p.m. - Take Accutane - Wash with CeraVe Foaming Cleanser - Moisturize with Cetaphil Moisturizing Cream - Take Yaz Birth Control

live&learn

live&learn

12/20/2010

 

Accutane Day 8

Sorry I haven't updated in a few days guys. Well, they say the 2nd week is the "breakout week" of accutane. I have broken out, my face is red, and really oily again!! What in the world?! It stopped being oily a few days ago. I'm so aggravated right now. Does that mean my body has become immune to it or it has stopped working? I wish I knew! My lips are slightly dry but not dry enough to put medicated lip stuff on. My eyes are a little dry. Other than that, my oil is back. I'm really worried now. Without the dryness, I feel it isn't working. If you guys experienced this and if its just a temporary "breakout and oil " stage, please let me know. *Also been experiencing intestine problems! I feel like I have to urinate real bad, then I go to the bathroom and barely anything comes out. And It's sore inside sometimes. And after I urinate, I feel like I didn't go all the way and have to return a few times. Other than that and occasional back problems, I haven't experienced any other side effects. I'll keep you guys posted! Regimen: a.m. - Wash face with cerave foaming cleanser - Moisturize with Cetaphil Moisturizing Cream ...Or don't do anything and wait until the p.m. p.m. - Take Amnesteem (Accutane) - Wash face with Cerave Foaming Cleanser - Moisturize with Cetaphil Moisturizing Cream - Take Yaz Birth Control

live&learn

live&learn

12/20/2010

Last Reply:
12/20/2010

 

Accutane Pill 3

Night of: I barely got any sleep tonight. My back hurt also. Still having a little bit of a stomach problem. Morning after: I am getting super dry! Skin is dry all over body and face, lips are drying, eyes and hair too. Static is horrible because I'm so dry! Also, my pores are a whole lot smaller. I've had constipation since I've started accutane. (sucks) Back pains went away. Face is clearing, only a couple small new pimples. A big painful one showed up on my chin this morning though. I'm taking melatonin (a sleep promoting vitamin) for my insomnia. and its helping. Regimen: Take accutane/yaz/melatonin wash face with CeraVe Foaming Cleanser Moisturize face with Cetaphil Moisturizing Cream Put Aquaphor on lips or Blistex Complete Moisture My stomach is killing me right now! I hate constipation! I'll keep you guys posted.

live&learn

live&learn

12/15/2010

Last Reply:
12/20/2010

 

Accutane (Morning after 1st pill)

The morning after the 1st pill - 3 new small whiteheads. (2 on right cheek, 1 on nose) Which I popped with a set of sharp tweezers specially assigned to that job. Other than that, acne is the same if not a little better. Possible side effects: -A little insomnia last night -Somewhat of a stomachache (Could be from what I ate last night) -Backache (I get random backaches all the time) Mood: Normal I'll keep you posted! 2nd pill is tonight.

live&learn

live&learn

12/12/2010

 

Starting Accutane (Day 1)

Accutane: Day 1 So here's my acne story... I will be 17 years old in March. I have had acne since the 8th grade. It didn't start to get bad until my freshmen or sophomore year in highschool. It was Christmas break and all of a sudden my face just went crazy and broke out everywhere. It also got extremely oily. I'm guessing it was hormones and the well-known teen acne stage or whatever. I tried everything. And I mean everything. Proactiv, many different face washes, prescription topical treatments, oral treatments, etc. And the thing that worked for me and cleared me up completely (only had one or two pimples at a time) was evoclin foam and epiduo. And me being selfish, I had a dermatologist appointment one day and told my doctor I wasn't satisfied and wanted my skin clearer. So she put me on another topical treatment. Well this made my face go all to hell. I was so mad at myself for being so selfish. And summer was approaching and every summer I visit my dad in Michigan for a month or two. Well I went to my dad's the way I was because I didn't have time to schedule an appointment, etc. After being there for a couple weeks, I had run out of my Yaz (birth control) prescription which I also use to control my acne. I called my mom and asked her to mail it. Well, weeks went by and my face was the worse it has EVER been. Turns out the Yaz got lost in the mail. I got back to my mom's and immediately scheduled an appointment and my doctor took one look and said she was prescribing me Tazorac and Evoclin Foam and Oracea (antibiotic). I've been using that for a while now (approximetly 8 months) and it has dramatically cleared my skin. But I still get occasional BAD breakouts. So the next time I went to the dermatologist, she recommended Accutane. My acne has affected my life so much.. It's almost all I think about everyday. I wake up and the first thing I do in the morning is look at my face to see if its gotten any better. I've missed out on many things, events and going out places. I get so depressed sometimes. I am extremely self conscious about my acne. Whenever I'm talking to someone, I look down a lot because I'm afraid they are looking at my acne. I try to avoid people as much as possible when my breakouts are bad. If I'm not wearing makeup, I will NOT leave the house. I'm so tired of dealing with this. Accutane is my last hope.. Well, I took the first pill (20mg) of Amnesteem about two hours ago. Tomorrow I am going to go to walmart and get all the necessities I need for while on Accutane. I'll keep you guys posted. Tonight's regimen: -Took accutane (20mg) -Washed face with CeraVe Foaming Cleanser -Moisturized with Cetaphil Moisturizing Cream -Took Yaz pill (This regimen will change as my skin and everything begins to dry out and when I get the new products needed for while on Accutane) p.s. my face is already super dry and irritated (red) because of the dry winter air. So I can't imagine how bad it's going to be when the Accutane sets in. I'm nervous but confident in this stuff!

live&learn

live&learn

12/12/2010

Last Reply:
11/01/2013

×